# SDR IXXA20160426015

- Difficulty date: April 18, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 56,652 hours, 19,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 146N620743
- Condition: Worn
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR HARD TO CLOSE.  DOOR SEAL WILL NOT REMAIN SECURE IN SEAL RETAINER.  REMOVED L4 DOOR.  R & R L4 DOOR GUIDE ARM ASSEMBLY IAW AMM 52-11-04.  ADJUSTED LATCH ROLLER IAW AMM 52-11-00 2G STEP 2.  OPERATIONAL CHECKED SATISFACTORY.  PRESS LEAK CHECKED IAW AMM 05-51-24 SATISFACTORY.  FAULT NOT DUPLICATED.  NO ADDITIONAL FAULTS NOTED.  ACFT RELEASED TO SERVICE.
